Macquarie University, Sydney Macquarie University ResearchOnline

Showing items 1 - 15 of 23.

Add to Quick Collection   All 23 Results

Sort:
 Add All Items to Quick Collection
Date: 2016
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/1201757
Description: We consider the three-dimensional linear wave equation perturbed by a potential V belonging to a scaling-critical class which is the closure of bounded, compactly supported functions with respect to t ... More
Reviewed: Reviewed
Date: 2016
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/1191469
Description: Consider a higher order elliptic system {Dα(aijαβ(x)Dβuj)=DαfiαinΩ,|ui|+|Dui|+…+|Dmi−1ui|=0on∂Ω, for all i=1,…,N with N∈N+, and all multi-indices |α|=mi, |β|=mj with mi∈N+ for all i=1,…,N, and the sta ... More
Reviewed: Reviewed
Date: 2016
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/1195333
Description: 23 page(s)
Reviewed: Reviewed
Date: 2016
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/1195331
Description: 31 page(s)
Reviewed: Reviewed
Date: 2015
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/361690
Description: Consider the Hermite operator H = -Δ+|x|² on the Euclidean space ℝⁿ. The main aim of this article is to develop a theory of homogeneous and inhomogeneous Besov and Triebel–Lizorkin spaces associated t ... More
Reviewed: Reviewed
Authors: Bui, The Anh
Date: 2015
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/361516
Description: In this paper, we first introduce the new class of multiple weights A p → ∞ {Ap} which is larger than the class of multiple weights in [Adv. Math. 220 (2009), 1222-1264]. Then, using this class of wei ... More
Reviewed: Reviewed
Authors: Bui, The Anh
Date: 2014
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/327199
Description: In this paper, we study the boundedness of variation operators and oscillation operators for certain semigroups. As applications, this theory can be applied to various settings such as Schrödinger ope ... More
Reviewed: Reviewed
Authors: Bui, The Anh
Date: 2014
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/329268
Description: 19 page(s)
Reviewed: Reviewed
Date: 2014
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/342949
Description: 35 page(s)
Reviewed: Reviewed
Authors: Bui, The Anh
Date: 2014
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/306259
Description: Let L =-Δ+V be a Schrödinger operator with a non-negative potential V satisfying some appropriate reverse Hölder inequality. In this paper, we study the boundedness of the commutators of some singular ... More
Reviewed: Reviewed
Authors: Bui, The Anh
Date: 2014
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/331973
Description: 32 page(s)
Reviewed: Reviewed
Date: 2014
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/327089
Description: The aim of this paper is to establish a sufficient condition for certain weighted norm inequalities for singular integral operators with non-smooth kernels and for the commutators of these singular in ... More
Reviewed: Reviewed
Authors: Bui, The Anh
Date: 2014
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/336942
Description: 12 page(s)
Reviewed: Reviewed
Authors: Bui, The Anh
Date: 2013
Language: eng
Resource Type: conference paper
Identifier: http://hdl.handle.net/1959.14/310554
Description: 15 page(s)
Reviewed: Reviewed
Date: 2013
Subject Keyword: 010100 Pure Mathematics
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/266696
Description: 36 page(s)
Reviewed: Reviewed